# SDR QXEA2016062300430

- Difficulty date: June 22, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 38,257 hours, 40,169 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Loose
- Location: Ailerons
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON GROUND, YOKE CANTED 10-15 DEG TO THE RIGHT.  IN FLIGHT DURING CLIMBOUT REQUIRES 10-15 DEG RT WING DOWN (YOKE) AND SUBSTANTIAL RIGHT RUDDER TRIM / RIGHT AILERON TRIM TO MAINTAIN WINGS LEVEL FLIGHT. LANDING UNEVENTFUL. AIRCRAFT REMOVED FROM SERVICE. PERFORMED. FIM TASK 27-13-00-810-801 C/W. FOUND AILERON CABLES TO HAVE LOW TENSION.  AILERON CABLES IN WING TENSIONED WITH HYDRAULICS PRESSURIZED RUDDER IS CENTERED GVI OF AILERONS AND TABS CHECK GOOD TEST FLIGHT GOOD. NOTE THAT WITH GUST LOCK ON AND AILERONS PINNED THE YOKES ARE LESS THAT 1 DEG CANTED. RETURNED TO SERVICE. NO PARTS REPLACED.
